# SDR IPXA12176007

- Difficulty date: October 8, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 11,109 hours, 7,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR FRAME 12A RT FITTING IS CRACKED.  R & R FRAME FITTING IAW EO A300-5310-23539-C, APPENDIX E.
